Abstract and Applied Analysis

Darboux-Lamé equation and isomonodromic deformation

Mayumi Ohmiya

Full-text: Open access

Abstract

The Darboux-Lamé equation is defined as the double Darboux transformation of the Lamé equation, and is studied from the viewpoint of the isomonodromic deformation theory. It is shown that the second-order ordinary differential equation of Fuchsian type on P1 corresponding to the second Darboux-Lamé equation is obtained as isomonodromic deformation of some specific Gauss' hypergeometric differential equation.

Article information

Source
Abstr. Appl. Anal., Volume 2004, Number 6 (2004), 511-524.

Dates
First available in Project Euclid: 1 June 2004

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1086104027

Digital Object Identifier
doi:10.1155/S108533750430309X

Mathematical Reviews number (MathSciNet)
MR2063058

Zentralblatt MATH identifier
1116.34071

Subjects
Primary: 34M55: Painlevé and other special equations; classification, hierarchies; 34M35

Citation

Ohmiya, Mayumi. Darboux-Lamé equation and isomonodromic deformation. Abstr. Appl. Anal. 2004 (2004), no. 6, 511--524. doi:10.1155/S108533750430309X. https://projecteuclid.org/euclid.aaa/1086104027


Export citation